Alert archive / Indiana / Flash Flood Warnings in 2022
Flash Flood Warning 10, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Aug 30, 2022, 12:09 AM EDT for 4 counties in Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2022, 12:09 AM EDT (04:09 UTC)
- Expired
- Aug 30, 2022, 3:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 19 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 1:00 AM EDT | FLASH FLOOD | 1 Nw Castleton, IN | DELAYED REPORT. WATER FLOWED OVER SEVERAL ROADS NEAR CASTLETON. STANDING WATER OF OVER 12 INCHES ON PARTS OF 86TH STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 266 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
357
WGUS53 KIND 300409
FFWIND
INC011-057-059-097-300700-
/O.NEW.KIND.FF.W.0010.220830T0409Z-220830T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
1209 AM EDT Tue Aug 30 2022
The National Weather Service in Indianapolis has issued a
* Flash Flood Warning for...
East Central Boone County in central Indiana...
Southern Hamilton County in central Indiana...
Western Hancock County in central Indiana...
Marion County in central Indiana...
* Until 300 AM EDT.
* At 1209 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Plainfield,
Beech Grove, Zionsville, Speedway, Southport, Westfield,
Cumberland, McCordsville, Fortville, Meridian Hills, Warren Park,
Clermont, Homecroft, Rocky Ripple and Williams Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3992 8632 3992 8624 4012 8628 3993 8582
3970 8593 3970 8595 3964 8596 3964 8633
FLASH FLOOD...RADAR INDICATED
$$
AU2 follow-up statements
653
WGUS73 KIND 300542 RRA
FFSIND
Flash Flood Statement
National Weather Service Indianapolis IN
142 AM EDT Tue Aug 30 2022
INC011-057-059-097-300700-
/O.CON.KIND.FF.W.0010.000000T0000Z-220830T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone IN-Hamilton IN-Hancock IN-Marion IN-
142 AM EDT Tue Aug 30 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM EDT EARLY THIS
MORNING FOR EAST CENTRAL BOONE, SOUTHERN HAMILTON, WESTERN HANCOCK
AND MARION COUNTIES...
At 142 AM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 2 inches of rain have fallen.
Additional rainfall amounts up to 0.5 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Plainfield,
Beech Grove, Zionsville, Speedway, Southport, Westfield,
Cumberland, McCordsville, Fortville, Meridian Hills, Warren Park,
Clermont, Homecroft, Rocky Ripple and Williams Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3992 8632 3992 8624 4012 8628 3993 8582
3970 8593 3970 8595 3964 8596 3964 8633
FLASH FLOOD...RADAR INDICATED
$$
AU231
WGUS73 KIND 300657
FFSIND
Flash Flood Statement
National Weather Service Indianapolis IN
257 AM EDT Tue Aug 30 2022
INC011-057-059-097-300707-
/O.EXP.KIND.FF.W.0010.000000T0000Z-220830T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone IN-Hamilton IN-Hancock IN-Marion IN-
257 AM EDT Tue Aug 30 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING
FOR EAST CENTRAL BOONE, SOUTHERN HAMILTON, WESTERN HANCOCK AND
MARION COUNTIES...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed remaining road closures.
LAT...LON 3992 8632 3992 8624 4012 8628 3993 8582
3970 8593 3970 8595 3964 8596 3964 8633
$$
AUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 11:23 PM EDT, 46 minutes earlier.
Area forecast discussion, Aug 29, 11:23 PM EDT, 46 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1123 PM EDT Mon Aug 29 2022 ...Updated Aviation Discussion... .Forecast Update... Issued at 931 PM EDT Mon Aug 29 2022 Surface analysis this evening shows a trough of low pressure stretching from Lake Michigan across IL to eastern MO. GOES16 shows many areas of convection ahead of this trough stretching from the eastern Great Lakes across Indiana to southern MO and the southern plains. Water vapor showed a plume of moisture in place across Central Indiana, ahead of the upper trough in place over the upper midwest. A warm and humid air mass remained in place across Central Indiana with dew points lingering near 70. Radar shows scattered convection across the area. Some storms to the east were remnants from early daytime heating storms while newer development to the west was associated with the approaching upper trough. HRRR continues to suggest that scattered convection along and ahead of the approaching surface trough will continue to push across Central Indiana overnight. Forecast soundings overnight remain rather saturation, with dry air arriving only late in the night from the northwest in the wake of the passing trough axis. Thus expect the ongoing scattered showers and storms to continue to make progress across Central Indiana overnight. SPC mesoanalysis page suggests some CIN in place across the area and the severe threat appears to be limited, but heavy rain and frequent lightning will still be expected with any storms. Thus have used high pops overnight, particularly in the 10pm - 3am window as best forcing should pass during that period. As dry air arrives late tonight, ramping pops lower from NW toward the SE. Minimal temperature advection is expected overnight, thus lows around 70 appear on the mark and only minor adjustments were made for that. && .Short Term...(This evening through Tuesday night) Issued at 250 PM EDT Mon Aug 29 2022 Highlights: -2 rounds of strong to severe storms, first round this afternoon north of Indy, second late this evening across central Indiana. -Damaging winds primary threat, especially towards Lafayette. This Afternoon and Tonight. This discussion will mostly be focused on the larger scale pattern for the storm potential this evening. For finer scale details, see Meso-discussion above. A seasonably strong upper level trough continues to slowly push to the east across the Upper Great Lakes Region with a 250mb jet approaching 100kts. This strong jet combined with CAPE values well over 3500 J/kg have allowed for storms to initiate across northern Illinois. This complex will be the first potential for strong to severe thunderstorms across central Indiana as it pushes to the east and south. Further to the south, isolated to scattered showers have formed north of the Ohio River where a remnant frontal boundary along an axis of convergent air in the mid levels is creating an environment favorable for these weak and scattered showers. Going into later this afternoon expect that the first complex may skirt the northern counties as the cold pool strengthens and the complex begins a southern turn. As these storms move south they will be exiting the area of highest instability and moving into a weakly sheared environment which will lead to a gradual weakening but will depend on the strength of the cold pool. A second round of storms is then expected to initiate late this evening and move into central Indiana during the early overnight hours. Confidence in the strength and southern extent of the complex remains low with a lot of uncertainty as to how much time for recovery there will be across northern Illinois. Do think that the area near Lafayette remains where the highest potential for damaging wind gusts will be. The severe threat will lessen later into the overnight hours as the loss of heating combined with weaker shear will limit the maintenance potential for any storm complex. Do think that periods of heavy rain and perhaps training of showers and storms may continue well into the night causing isolated flooding problems. Rain chances will then come to an end by sunrise as the moisture transfer becomes cut off by the advancing trough. Can't rule out some patchy fog towards daybreak with the abundant moisture, but the lack of clearing and winds around 5-10 mph will limit fog coverage. Tomorrow and Tomorrow Night. The aftermath of the system tonight will bring a return to dry and pleasant conditions across central Indiana. Surface high pressure will quickly build in across the area during the afternoon hours with CAA aloft in the presence of northwesterly flow. Dew points will crash into the low to mid 50s by mid afternoon which will then allow for cooler temperatures tomorrow night. && .Long Term...(Wednesday through Monday) Issued at 250 PM EDT Mon Aug 29 2022 Upper troughing across the northeast with upper ridging out west will result in predominantly NW flow through the long term period. At the surface, high pressure is likely to dominate until the weekend, providing pleasant weather with large scale subsidence dropping dewpoints into the low 50s. Look for an upper shortwave to approach the area late week. Precipitation is unlikely with surface high pressure keeping the low levels dry, but an increase in cloud cover is expected. By the weekend, temperatures will warm up as upper ridging builds across the region. In addition, winds should become more southerly with the surface high moving east of the area Friday. Increasing moisture due to southerly flow and daytime heating may lead to a few pop up showers and storms, but confidence is very low this far out. Ensemble guidance show an inverted trough across the southeast moving north closer to southern portions of the CWA around Sunday. If the trough can make it far enough north then rain chances will need to be slightly increased. Confidence in this scenario is low at this time as most ensembles keep it south of central Indiana. Expect below average temperatures to begin the period. Southerly flow and a building upper ridge should allow temperatures to climb into the upper 80s by the weekend. && .Aviation...(06Z TAF Issuance) Issued at 1123 PM EDT Mon Aug 29 2022 Impacts: * Convection with brief MVFR/IFR conditions will be expected for the first 3-4 hours of the Taf period. * VFR Conditions will be expected for much of the TAF period after 10Z-12Z. Discussion: Ongoing convection was found across much of Central Indiana...impacting LAF...IND...HUF. This is associated with the approaching upper wave and cool front arriving from the west. Convection is expected to continue and progress eastward over the next 3-4 hours. HRRR shows precip exiting the area by 10Z as forecast soundings show the arrival of dry air within the mid levels as the convection departs. VFR conditions are expected thereafter as NW flow and subsidence will persist in advance of the arrival of high pressure over the plains states. Forecast soundings show a dry column on Tuesday with unreachable convective temps. Thus a mostly sunny sky will be expected at that time. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Update...Puma Short Term...White/Melo Long Term...Melo Aviation...Puma
Hazardous weather outlook, Aug 29, 9:44 PM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 944 PM EDT Mon Aug 29 2022 INZ021-028>031-035>049-051>057-060>065-067>072-310145- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 944 PM EDT Mon Aug 29 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Scattered thunderstorms can be expected much of the night. A few storms may become severe with damaging winds, heavy rainfall, and localized flooding the primary threats. Isolated large hail cannot be ruled out as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather or flooding observed overnight. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Aug 29, 6:45 PM EDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
645 PM EDT Mon Aug 29 2022
INZ042-047>049-054>057-063>065-292315-
Rush IN-Johnson IN-Brown IN-Randolph IN-Morgan IN-Decatur IN-
Bartholomew IN-Henry IN-Shelby IN-Hancock IN-Marion IN-
645 PM EDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of Shelby, southeastern
Hancock, Rush, southern Randolph, southeastern Morgan, northern
Decatur, northeastern Brown, Johnson, northwestern Bartholomew,
southern Henry and southeastern Marion Counties through 715 PM EDT...
At 645 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Winchester to near Franklin.
Movement was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
These storms will remain over mainly rural areas of Shelby,
southeastern Hancock, Rush, southern Randolph, southeastern Morgan,
northern Decatur, northeastern Brown, Johnson, northwestern
Bartholomew, southern Henry and southeastern Marion Counties,
including the following locations... Greensboro, Peoga, Morgantown,
Knightstown, Modoc, New Whiteland, Lynn, Geneva, Waldron and
Spiceland.
This includes the following highways...
Interstate 65 between mile markers 74 and 99.
Interstate 70 between mile markers 112 and 133.
Interstate 74 between mile markers 101 and 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Indiana.
&&
LAT...LON 4000 8520 3979 8522 3979 8530 3945 8530
3937 8564 3919 8624 3951 8629 4011 8502
4005 8481 4001 8481
TIME...MOT...LOC 2245Z 297DEG 25KT 4006 8497 3954 8609
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
PumaSpecial weather statement, Aug 29, 8:23 PM EDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
823 PM EDT Mon Aug 29 2022
INZ028-035-036-043-044-300115-
Montgomery IN-Fountain IN-Parke IN-Warren IN-Vermillion IN-
823 PM EDT Mon Aug 29 2022
...A strong thunderstorm will impact portions of Fountain, northern
Parke, Warren, Vermillion and west central Montgomery Counties
through 915 PM EDT...
At 823 PM EDT, Doppler radar was tracking a strong thunderstorm near
Danville, moving southeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Covington and Veedersburg.
This includes Interstate 74 between mile markers 1 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4042 8753 4036 8709 3968 8708 3978 8753
TIME...MOT...LOC 0023Z 299DEG 32KT 4020 8763
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PumaSpecial weather statement, Aug 29, 10:35 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1035 PM EDT Mon Aug 29 2022
INZ037-039-046>048-056-300330-
Hendricks IN-Shelby IN-Boone IN-Hancock IN-Hamilton IN-Marion IN-
1035 PM EDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of northern Shelby,
western Hancock, eastern Hendricks, Marion, southeastern Boone and
southern Hamilton Counties through 1130 PM EDT...
At 1034 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Noblesville to 6 miles northwest of
Brownsburg. Movement was southeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Carmel and Noblesville around 1040 PM EDT.
Fishers around 1050 PM EDT.
Other locations in the path of these storms include Indianapolis,
Lawrence, Plainfield, Speedway, Greenfield, Beech Grove and
Southport.
This includes the following highways...
Interstate 65 between mile markers 101 and 135.
Interstate 69 between mile markers 200 and 210.
Interstate 70 between mile markers 62 and 103.
Interstate 74 between mile markers 52 and 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4012 8603 3965 8563 3963 8645 3995 8663
TIME...MOT...LOC 0234Z 311DEG 23KT 4004 8611 3990 8650
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
NieldSpecial weather statement, Aug 29, 11:29 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1129 PM EDT Mon Aug 29 2022
INZ039-040-047-048-055-056-300400-
Johnson IN-Madison IN-Shelby IN-Hancock IN-Hamilton IN-Marion IN-
1129 PM EDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of southern Madison,
northwestern Shelby, Hancock, northern Johnson, eastern Marion and
southeastern Hamilton Counties through MIDNIGHT EDT...
At 1128 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fishers to near Lawrence to 6 miles
northeast of Beech Grove to near Greenwood. Movement was east at 15
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Fishers and Lawrence around 1135 PM EDT.
Other locations in the path of these storms include Greenfield.
This includes the following highways...
Interstate 65 between mile markers 98 and 115.
Interstate 69 between mile markers 200 and 203.
Interstate 70 between mile markers 79 and 110.
Interstate 74 between mile markers 93 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3998 8559 3987 8561 3977 8567 3959 8595
3958 8625 3981 8617 3990 8610 3997 8595
TIME...MOT...LOC 0328Z 264DEG 14KT 3996 8591 3985 8593 3978 8600 3960
8619
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:11 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 38 min |
| Aug 29, 8:15 PM EDT | Areal Flood Advisory | IND | Morgan, Owen | 4 hr |
| Aug 29, 8:23 PM EDT | Special Weather Statement | IND | Fountain, Parke, Vermillion, Warren | 52 min |
| Aug 29, 10:06 PM EDT | Flash Flood Warning | IND | Clay, Parke, Vigo | 6 hr |
| Aug 29, 10:35 PM EDT | Special Weather Statement | IND | Hamilton, Hendricks, Marion | 55 min |
| Aug 29, 11:14 PM EDT | Areal Flood Warning | IND | Clay, Putnam | 5 hr |
| Aug 29, 11:29 PM EDT | Special Weather Statement | IND | Hancock, Marion | 31 min |
| Aug 29, 11:34 PM EDT | Areal Flood Advisory | IND | Boone, Hamilton, Hancock, Marion | 35 min |
| Aug 30, 12:42 AM EDT | Flash Flood Warning | IND | Clay, Putnam | 3 hr |
| Aug 30, 3:02 AM EDT | Areal Flood Advisory | IND | Boone, Hamilton, Hancock, Johnson, Marion | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.